I am nine days post ovulation and have been experiencing clear liquid discharge from my vagina since two days. I also have a headache, stomachache, and tiredness. I am a little overweight, so I have been starving myself. Is this clear liquid discharge normal?
Welcome to icliniq.com.
Once ovulation occurs, the remaining follicle, called the corpus luteum, will keep producing hormone progesterone, for a possible pregnancy to get implanted in the uterus. There is nothing to worry as the watery discharge is because of this.
Other symptoms include depression, getting short tempered, bloated feeling, pins and needles in breasts, toes, and fingertips. These symptoms are aggravated by pregnancy, sudden increase or decrease in weight or any recent mental or physical stress.
I suggest you try reducing your weight. According to your height, your expected weight should be between 52 to 58 kg. The excess cholesterol will form hormones and cause the above symptoms. Once you reduce weight to normal range, you would not need any medicines to get periods or to get pregnant.
To reduce weight, I suggest you try the following.
Try to reduce 2 to 4 kg per month. Do not hurry on weight reduction, as it will be difficult to maintain. As soon as you reduce at least 5 kg, you will see changes in your health.
For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Trying to conceive? Discover the most fertile days of your menstrual cycle using this calculator. Sexual intercourse during the fertility window in your menstrual cycle will increase the chances of getting pregnant quickly. Read fullWhat exercises will lead to normal delivery in a person with small cervical length?
.. needs to be checked again at 24 weeks for further advice. In general, twin pregnancy has a tendency for preterm labor. Your focus right now should be on preventing preterm labor rather than normal delivery. For normal delivery to happen, you do no... Read fullI have ovulation and period symptoms even after taking Depot. Why?
.. does not offer immediate protection and it is advised to maintain abstinence for at least three weeks post-injection before the hormonal balance is readjusted for the cycle. Also, intermenstrual bleeding in form of dark brown blood is a common sid... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now